# SDR CA960612013

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2830 · Fuel Dump System
- Part: Bearing
- Part number: 15D024A066
- Condition: Wrong Part
- Location: Pump Motor
- Component: Weldon, 70D10
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING REMOVED WAS NOT AS RECOMMENDED BY COMPONENT MANUFACTURER.
